Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The bilinear relation on open Riemann surfaces


Author: Robert D. M. Accola
Journal: Trans. Amer. Math. Soc. 96 (1960), 143-161
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1960-0125216-2
MathSciNet review: 0125216
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, Normalintegrale auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1947 (1947), no. 35, 24 (German). MR 0025577
  • [2] Lars V. Ahlfors, The method of orthogonal decomposition for differentials on open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A. I, no. 249/7 (1958), 15. MR 0093583
  • [3] The theory of square integrable differentials on open Riemann surfaces, Report to the Mathematics Division, Air Force Office of Scientific Research, ARDC, Washington 25, D. C., AFOSR Report Number TN 57 790, January 1958.
  • 2. S. Karlin, Bases in Banach spaces, Duke Math. J. 15 (1948), 971–985. MR 0029103
  • 3. Yukio Kusunoki, On Riemann’s period relations on open Riemann surfaces, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 30 (1956), 1–22. MR 0090651, https://doi.org/10.1215/kjm/1250777134
  • 4. Rolf Nevanlinna, Quadratisch integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1941 (1941), no. 1, 34 (French). MR 0015496
  • 5. A. Pfluger, Über die Riemannsche Periodenrelation auf transzendenten hyperelliptischen Flächen, Comment. Math. Helv. 30 (1956), 98–106 (German). MR 0075308, https://doi.org/10.1007/BF02564334
  • [2] Albert Pfluger, Theorie der Riemannschen Flächen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0084031
  • 6. K. I. Virtanen, Über Abelsche Integrale auf nullberandeten Riemannschen Flächen von unendlichem Geschlecht, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1949 (1949), no. 56, 44 (German). MR 0033896

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0125216-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society